# SDR FDEA201102120547

- Difficulty date: February 12, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 87,066 hours, 23,988 cycles
- Engine: Ge CF650C2
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO DEPLOY CAPTS LEFT SHOULDER STRAP.   NO DEFECTS NOTED IAW MM 25-11-01-8-0. OK TO  CONTINUE.
